Journal of the Mathematical Society of Japan

Arithmetic triangle groups

Kisao TAKEUCHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 29, Number 1 (1977), 91-106.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1240433796

Digital Object Identifier
doi:10.2969/jmsj/02910091

Mathematical Reviews number (MathSciNet)
MR0429744

Zentralblatt MATH identifier
0344.20035

Subjects
Primary: 10D05

Citation

TAKEUCHI, Kisao. Arithmetic triangle groups. J. Math. Soc. Japan 29 (1977), no. 1, 91--106. doi:10.2969/jmsj/02910091. http://projecteuclid.org/euclid.jmsj/1240433796.


Export citation